MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C3308
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
User facility personnel reported via a chemtrec report that when an employee was cleaning instruments, prolystica 2x concentrate enzymatic presoak and cleaner "splashed" into their eyes.The employee immediately rinsed their eyes with water and reported "burning and irritation.".
 
Additional Manufacturer Narrative
Following the reported event, user facility personnel stated they contacted chemtrec for further guidance regarding the exposure to the prolystica 2x concentrate enzmatic presoak and cleaner.The safety data sheet states: "first-aid measures after eye contact: in case of contact with eyes, flush immediately with plenty of flowing water for 10-15 minutes holding eyelids apart and consult an opthalmologist.Remove contact lenses if present and easy to do.Continue rinsing.Immediately get medical attention." "personal protective equipment: avoid all unnecessary exposure.Personal protective equipment should be selected based upon the conditions under which the product is handled or used.Protective clothing, gloves, protective goggles." steris has not received additional information regarding the reported event.A follow-up report will be submitted should additional information become available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key21126895
Report Number1937531-2025-00002
Device Sequence Number20752358
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public(01)00724995087517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown